# SDR REXA2016101101955

- Difficulty date: October 11, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,406 hours, 18,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S61444
- Condition: Corroded
- Location: Bs 473-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT RBL 9 I/B LANDING HAS CORROSION SPOTS BETWEEN BS 473.15 TO 559, REPAIRED FLOOR SUPPORT IAW REO 601R-53-41-2105 AND REO 601R-53-41-2104 AND REO 601R-53-00-005
